# SDR CALA2017112104181

- Difficulty date: November 21, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N63899
- Make and model: Boeing 737924ER
- Aircraft serial: 62816
- Aircraft time: 3,218 hours, 1,193 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: L1 Door Area
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW EMERGENCY FLASHLIGHT AT THE L1 DOOR TESTS RED LITE WHEN TESTED.  REPLACED THE FLASHLIGHT.
